Alert archive / Texas / River Flood Warnings in 2019

River Flood Warning 101, NWS Lake Charles, LA

May 23, 2019Hardin County, Jasper County, Texas

NWS Lake Charles, LA issued this river flood warning at May 23, 2019, 10:48 AM CDT for Hardin County, Jasper County, Texas. It took effect at May 24, 2019, 1:00 AM CDT. It was in force for 30 hr.

The area

The outline as issued.

The facts

Issued
May 23, 2019, 10:48 AM CDT (15:48 UTC)
In effect from
May 24, 2019, 1:00 AM CDT
Expired
May 25, 2019, 7:00 AM CDT
In force
30 hr
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Hardin County, TX, Jasper County, TX

The radar

The Lake Charles radar (KLCH), 91 km from the middle of the area, began a volume at 15:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Neches River at Evadale (EVDT2). The gauge peaked at 16.93 ft at May 23, 2019, 6:00 AM CDT.

actionminormoderate1416182005/2305/2405/2505/26
Action stage
15 ft
Minor stage
16 ft
Moderate stage
20 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08041000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

412 
WGUS44 KLCH 231548
FLWLCH


BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Lake Charles La
1048 AM CDT Thu May 23 2019

...The National Weather Service in Lake Charles has issued a flood 
warning for the following rivers in Texas...

  Neches River Near Evadale

TXC199-241-240548-
/O.NEW.KLCH.FL.W.0101.190524T0600Z-190525T1200Z/
/EVDT2.1.ER.190524T0600Z.190524T0600Z.190525T0000Z.NO/
1048 AM CDT Thu May 23 2019

The National Weather Service in Lake Charles has issued a 

* Flood Warning for 
  the Neches River Near Evadale.
* from late tonight to Saturday morning...or until the warning is 
  cancelled.
* At 10:00 AM Thursday the stage was 16.9 feet.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river is expected to rise to near flood stage after 
  midnight and remain near 17.0 feet.
* Impact...At stages near 17.0 feet...Minor flooding expected with 
  the boat ramps at Evadale possibly becoming inaccessible. Flooding 
  can be expected in the low-lying areas of the Lakeview community in
  Orange County.
* Impact...At stages near 13.0 feet...The river is at bankfull 
  stage.

&&
 
LAT...LON 3053 9414 3053 9402 3022 9406 3022 9416

$$
1 follow-up statement
370 
WGUS84 KLCH 240128
FLSLCH


Flood Statement
National Weather Service Lake Charles La
828 PM CDT Thu May 23 2019

...The Flood Warning is cancelled for the following rivers in 
Texas...

  Sabine River Near Orange
  Neches River Near Evadale

...The Flood Warning continues for the following rivers in 
Louisiana...

  Calcasieu River Near Glenmora
  Vermilion River At Lafayette, Surrey Street Gage
  Red River Near Alexandria
  Atchafalaya River Above Butte La Rose
  Atchafalaya River At Morgan City
  Calcasieu River Near Kinder
  Calcasieu River At Old Town Bay
  Calcasieu River Near Salt Water Barrier
  Mermentau River Near Mermentau

...The Flood Warning continues for the following rivers in 
Texas..
 
  Sabine River Near Bon Wier
  Sabine River Near Deweyville
  Neches River at Neches River Saltwater Barrier

LAC045-099-101-241527-
/O.CON.KLCH.FL.W.0083.000000T0000Z-000000T0000Z/
/BLRL1.1.ER.190519T1237Z.190524T0600Z.000000T0000Z.NO/
828 PM CDT Thu May 23 2019

The Flood Warning continues for
  The Atchafalaya River Above Butte La Rose.
* until further notice...or until the warning is cancelled.
* At  8:00 PM Thursday the stage was 20.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast...The river will remain near 20.2 feet 
  after midnight tomorrow. Additional rises may be possible 
  thereafter.
* Impact...At stages near 20.0 feet...Minor flooding begins.
* Impact...At stages near 17.0 feet...Action stage.

&&
 
LAT...LON 2995 9155 3056 9189 3056 9166 3021 9142 2997 9126

$$

LAC099-101-241527-
/O.CON.KLCH.FL.W.0017.000000T0000Z-000000T0000Z/
/MCGL1.2.ER.190112T1424Z.190522T0000Z.000000T0000Z.NO/
828 PM CDT Thu May 23 2019

The Flood Warning continues for
  The Atchafalaya River At Morgan City.
* until further notice...or until the warning is cancelled.
* At  7:00 PM Thursday the stage was 8.3 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will continue rising to near 8.4 feet by after
  midnight tomorrow. Additional rises may be possible thereafter.
* Impact...At stages near 7.0 feet...Buildings at the foot of Ann 
  Street on the river side of the flood wall will flood as water 
  overtops the Rio Oil Company dock. Buildings on the river side of 
  the Berwick floodwall will flood. River traffic restrictions will 
  be strictly enforced. In addition, backwater flooding could 
  potentially impact portions areas around Lake Palourde and 
  Stephensville.
* Impact...At stages near 6.0 feet...Flood stage. The city dock will
  be under water. Water will cover the lower end of Belleview Front 
  Street in Berwick. Vessel traffic will be affected by stronger 
  river current and vessel traffic safety rules will be strictly 
  enforced by the U.S. Coast Guard.
* Impact...At stages near 5.0 feet...Floodwall gates will be closed 
  to protect against higher stages. Vessel traffic will be affected 
  by stronger river current and vessel traffic safety rules will be 
  strictly enforced by the U.S. Coast Guard.
* Impact...At stages near 4.0 feet...Action stage. Water will move 
  up the bank and across access roads below the city dock. Floodwall 
  gates should be closed by the 5 foot stage to protect against 
  higher stages. Vessel traffic will be affected by stronger river 
  current and vessel traffic safety rules will be strictly enforced 
  by the U.S. Coast Guard.

&&
 
LAT...LON 2997 9124 2980 9110 2939 9113 2951 9154
      2986 9139 2995 9147

$$

LAC079-241527-
/O.EXT.KLCH.FL.W.0060.000000T0000Z-190528T1800Z/
/GLML1.1.ER.190509T2115Z.190512T0715Z.190528T1200Z.NO/
828 PM CDT Thu May 23 2019

The Flood Warning continues for
  The Calcasieu River Near Glenmora.
* until Tuesday afternoon...or until the warning is cancelled.
* At  7:45 PM Thursday the stage was 14.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will fall below flood stage Tuesday morning.
* Impact...At stages near 14.0 feet...Some roads upstream from 
  Glenmora, including Strothers Crossing Road near the community of 
  Calcasieu and Price Crossing Road near Hineston have two to three 
  feet of water over the road and are subject to being closed. 
  Flooding of forested areas near the river will also occur.
* Impact...At stages near 12.0 feet...When the river is rising and 
  the gauge reading is forecast to reach 12 feet or higher. Roads 
  upstream from Glenmora, including Strothers Crossing Road near the 
  community of Calcasieu and Price Crossing Road near Hineston have 
  water on them and are subject to being closed. Also, flooding of 
  forested areas near the river will occur.


&&
 
LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269 3113 9279

$$

LAC003-053-241527-
/O.CON.KLCH.FL.W.0089.000000T0000Z-190525T1200Z/
/KDRL1.1.ER.190521T1130Z.190523T0400Z.190525T0000Z.NO/
828 PM CDT Thu May 23 2019

The Flood Warning continues for
  The Calcasieu River Near Kinder.
* until Saturday morning...or until the warning is cancelled.
* At  7:00 PM Thursday the stage was 16.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 16.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow evening.
* Impact...At stages near 16.0 feet...Flooding of wooded areas near 
  the river will occur.

&&
 
LAT...LON 3059 9277 3045 9293 3033 9309 3035 9318 3058 9290

$$

LAC019-241527-
/O.CON.KLCH.FL.W.0061.000000T0000Z-000000T0000Z/
/OTBL1.3.WT.000000T0000Z.190513T1130Z.000000T0000Z.NO/
828 PM CDT Thu May 23 2019

The Flood Warning continues for
  The Calcasieu River At Old Town Bay.
* until further notice...or until the warning is cancelled.
* At  8:25 AM Thursday the stage was 6.3 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue rising to near 6.9 feet  after
  midnight tomorrow then begin falling.
* Impact...At stages near 7.0 feet...Lower end of Pickrel Lane near 
  the river begins to flood. Goos Ferry Road is impassable. Closure 
  of the Calcasieu River to recreational boat traffic is likely from 
  the Saltwater Barrier to the parish line.
* Impact...At stages near 6.0 feet...Goos Ferry Road becomes 
  impassable. Calcasieu River from the Saltwater Barrier to the 
  parish line may be closed to recreational boat traffic.
* Impact...At stages near 5.0 feet...Water over lowest portions of 
  Goos Ferry Road. Cars should be moved to higher ground.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry 
  Road will occur.
* Impact...At stages near 3.5 feet...Ponding of water on low spots 
  along Goos Ferry Road will occur.

&&
 
LAT...LON 3038 9314 3031 9303 3025 9308 3019 9321 3030 9329

$$

LAC019-241527-
/O.CON.KLCH.FL.W.0091.000000T0000Z-000000T0000Z/
/LCHL1.1.ER.000000T0000Z.190524T0600Z.000000T0000Z.NO/
828 PM CDT Thu May 23 2019

The Flood Warning continues for
  The Calcasieu River Near Salt Water Barrier.
* until further notice...or until the warning is cancelled.
* At  7:00 PM Thursday the stage was estimated at 4.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will slowly fall but remain above flood stage
  through Tuesday.
* Impact...At stages near 5.0 feet...River Road in North Lake 
  Charles and Mims Road in Westlake are flooded. Extensive marshland 
  flooding will occur.
* Impact...At stages near 4.5 feet...Water covers portions of River 
  Road in north Lake Charles.
* Impact...At stages near 4.0 feet...Minor marshland flooding 
  occurs. Flooding also begins on River Road in north Lake Charles.

&&
 
LAT...LON 3036 9309 3029 9303 3014 9328 3017 9335 3035 9332

$$

LAC011-115-TXC351-241527-
/O.CON.KLCH.FL.W.0068.000000T0000Z-000000T0000Z/
/BWRT2.2.ER.190510T2257Z.190527T0000Z.000000T0000Z.NO/
828 PM CDT Thu May 23 2019

The Flood Warning continues for
  The Sabine River Near Bon Wier.
* until further notice...or until the warning is cancelled.
* At  7:15 PM Thursday the stage was 35.3 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 30.0 feet.
* Forecast...The river will continue rising to near 35.4 feet by 
  Sunday evening. Additional rises may be possible thereafter.
* Impact...At stages near 35.0 feet...Expect several secondary roads
  in the Merryville and Bon Wier areas near the river to be closed. 
* Impact...At stages near 33.0 feet...Moderate lowland flooding will
  occur. Low-lying roads and a few homes have some flooding between 
  Bon Wier and Merryville. Camp houses along the river in Southwest 
  Vernon Parish begin to flood.
* Impact...At stages near 32.0 feet...Roads in the Sabine Sands area
  near Bon Wier become flooded.
* Impact...At stages near 30.0 feet...Minor lowland flooding will 
  occur along the river between Merryville and Bon Wier. A few roads 
  in Southwest Vernon Parish have water over them.
* Impact...At stages near 28.0 feet...The river is at its bankfull 
  stage.

&&
 
LAT...LON 3104 9348 3082 9350 3053 9363 3055 9383
      3078 9367 3104 9361

$$

LAC011-019-TXC351-361-241527-
/O.CON.KLCH.FL.W.0038.000000T0000Z-000000T0000Z/
/DWYT2.2.ER.190407T1422Z.190523T1330Z.000000T0000Z.NO/
828 PM CDT Thu May 23 2019

The Flood Warning continues for
  The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At  7:45 PM Thursday the stage was 26.2 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will remain near 26.2 feet.
* Impact...At stages near 26.0 feet...Moderate lowland flooding will
  occur. The lowest homes between Deweyville and the river begin to 
  flood, especially in the Indian Lakes and River Oaks sections. 
  Low-lying roads and a few homes in Southwestern Beauregard Parish 
  have some flooding.
* Impact...At stages near 25.0 feet...Lowest roads beside the river 
  flood around Deweyville and subject to being closed. In addition, 
  low-lying roads in Southwest Beauregard Parish are flooded 
  including Robert Clark Road. Flooding occurs on the south side of 
  Niblett Bluff Park with access roads to camp houses cut off around 
  the park. Access roads to the river in Northeastern Orange County 
  become flooded.
* Impact...At stages near 24.0 feet...Minor lowland flooding will 
  occur.
* Impact...At stages near 23.0 feet...The river is at bankfull 
  stage.

&&
 
LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
      3062 9378

$$

LAC019-TXC361-240158-
/O.CAN.KLCH.FL.W.0093.000000T0000Z-190525T1800Z/
/ORNT2.1.ER.190519T1900Z.190521T1815Z.190522T2230Z.NO/
828 PM CDT Thu May 23 2019

The Flood Warning is cancelled for
  The Sabine River Near Orange.
* At  7:15 PM Thursday the stage was 3.8 feet.
* Fell below flood stage at  5:30 PM Wednesday.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to 3.9 feet by Saturday 
  morning.
* Impact...At stages near 4.0 feet...Flooding of mainly secondary 
  roads near the river can be expected. Steward Road may become 
  impassable near the weigh station in Louisiana. The Louisiana weigh
  station is flooded. Water surrounds the Louisiana and Texas welcome
  centers.
* Impact...At stages near 3.5 feet...Minor flooding of low lying 
  areas near the river can be expected.

&&
 
LAT...LON 3018 9376 3018 9365 3014 9363 2998 9372
      3001 9381

$$

LAC009-079-241527-
/O.CON.KLCH.FL.W.0063.000000T0000Z-190528T1800Z/
/AEXL1.1.ER.190511T0730Z.190520T0900Z.190528T0600Z.NO/
828 PM CDT Thu May 23 2019

The Flood Warning continues for
  The Red River Near Alexandria.
* until Tuesday afternoon...or until the warning is cancelled.
* At  7:00 PM Thursday the stage was 33.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 32.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  early Tuesday morning.
* Impact...At stages near 33.0 feet...Backwater flooding begins 
  along Bayou Maria and Huffman Creeks east of Pineville.
* Impact...At stages near 32.0 feet...Flooding of lowland areas near
  the river occurs and recreational boating is affected.
* Impact...At stages near 31.0 feet...Some of the outfall canals are
  slowed or not allowed to drain into the river between 31 and 32 
  feet. Depending on rainfall this could cause flooding along some of
  the bayous, especially along Bayou Rigolette.
* Impact...At stages near 28.0 feet...Overflow occurs on floodway 
  side of levee from gauge to Acme. Recreational boaters should use 
  extreme caution due to high river flows.
* Impact...At stages near 23.0 feet...When the river reaches 23 feet
  with a predicted continual rise, the public boat ramps in Rapides 
  and Avoyelles parishes will close. These include the ramps at 
  Boyce, Fort Buhlow, Alexandria Levee Park, Lock and Dam #2, 
  Brouillette and Ben Routh recreation areas.

&&
 
LAT...LON 3125 9227 3138 9185 3122 9173 3105 9223
      3143 9285 3160 9271

$$

LAC001-053-113-241527-
/O.CON.KLCH.FL.W.0077.000000T0000Z-000000T0000Z/
/MRML1.2.ER.190510T0955Z.190514T2330Z.000000T0000Z.NO/
828 PM CDT Thu May 23 2019

The Flood Warning continues for
  The Mermentau River Near Mermentau.
* until further notice...or until the warning is cancelled.
* At  7:15 PM Thursday the stage was 4.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will remain near 4.5 feet.
* Impact...At stages near 4.0 feet...Minor lowland flooding near the
  river will occur.

&&
 
LAT...LON 3024 9255 3019 9254 3004 9260 3004 9276 3025 9266

$$

LAC055-113-241527-
/O.EXT.KLCH.FL.W.0082.000000T0000Z-190527T1800Z/
/VLSL1.1.ER.190510T1125Z.190519T1330Z.190527T0600Z.NO/
828 PM CDT Thu May 23 2019

The Flood Warning continues for
  The Vermilion River At Lafayette, Surrey Street Gage.
* until Monday afternoon...or until the warning is cancelled.
* At  7:15 PM Thursday the stage was 10.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  early Monday morning.
* Impact...At stages near 10.0 feet...Minor flooding of Heymann Park
  off of Highway 90 will occur.

&&
 
LAT...LON 3031 9191 3022 9190 2988 9206 2987 9219
      3000 9227 3031 9204

$$

TXC199-241-240158-
/O.CAN.KLCH.FL.W.0101.000000T0000Z-190525T1200Z/
/EVDT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
828 PM CDT Thu May 23 2019

The Flood Warning is cancelled for
  The Neches River Near Evadale.
* At  8:00 PM Thursday the stage was 16.9 feet.
* Flood stage is 17.0 feet.
* Impact...At stages near 17.0 feet...Minor flooding expected with 
  the boat ramps at Evadale possibly becoming inaccessible. Flooding 
  can be expected in the low-lying areas of the Lakeview community in
  Orange County.
* Impact...At stages near 13.0 feet...The river is at bankfull 
  stage.

&&
 
LAT...LON 3053 9414 3053 9402 3022 9406 3022 9416

$$

TXC199-241-245-361-241527-
/O.CON.KLCH.FL.W.0064.000000T0000Z-190529T0600Z/
/NSBT2.2.ER.190510T0717Z.190515T0445Z.190528T0600Z.NO/
828 PM CDT Thu May 23 2019

The Flood Warning continues for
  The Neches River at Neches River Saltwater Barrier.
* until late Tuesday night...or until the warning is cancelled.
* At  7:15 PM Thursday the stage was 4.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Impact...At stages near 5.0 feet...Water is about two feet over 
  portions of Four Oaks Ranch Road.

&&
 
LAT...LON 3033 9404 3008 9401 3008 9413 3033 9421

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at May 23, 6:27 AM CDT, 4 hours 21 minutes earlier.

Area forecast discussion, May 23, 6:27 AM CDT, 4 hours 21 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
627 AM CDT Thu May 23 2019

.DISCUSSION...
For the 23/12Z TAF Issuance.

&&

.AVIATION...
Surface high will continue to ridge into the forecast area from
the east and this will allow the southeast to south winds to
prevail. Wind speeds will be a little lower than the past couple
of days as a surface over the northern Plains continues to move
off to the northeast. Wind speeds will mainly be in the 10 to 15
knot range during the afternoon. MVFR ceilings at KBPT/KLCH/KAEX
are expected to lift by mid to late morning after 23/15Z as a low
level inversion trapping low level moisture erodes. VFR
conditions are then expected for the remainder of the afternoon,
with the possibility of MVFR ceilings returning to KBPT after
24/05Z.

Rua

&&

.PREV DISCUSSION... /issued 346 AM CDT Thu May 23 2019/

SYNOPSIS...

A prolonged period of warm and dry conditions are expected through
the weekend into early next week with an upper level ridge
centered over the region. Slight chances for showers and
thunderstorms could return to the region by the middle part of
next week.

DISCUSSION...

This morning's surface analysis shows several areas of low
pressure extending from west Texas northeastward to the Great
Lakes. A broad 1020 hPa high pressure extended along the East
Coast. The resulting surface pressure gradient will continue to
result in moderate southeasterly winds continuing across the
region today. This will result in water levels at area tidal
gauges continuing to run about 1 to 2 feet above astronomical
levels. While coastal sites are expected to remain below 1.5 foot
MHHW, water levels along the northern portions of Sabine Lake and
areas north of Calcasieu Lake could again reach 1.5 to 2.0 feet
MHHW and experience minor coastal flooding. Therefore, the Coastal
Flood Advisory has been extended through this evening when
decreasing winds and lowering tides should allow for any minor
coastal flooding to come to an end.

The surface high pressure over the eastern seaboard is expected
to build southeastward beginning today and continuing through the
weekend. A persistent digging trough along the West Coast will
contribute to several rounds of surface cyclogenesis and
convection across the Central and Northern Plains. This will
contribute to downstream height rises over the Lower Mississippi
River Valley with a broad 588 dam ridge forecast to be centered
over the Gulf of Mexico by Sunday. Anticyclonic flow will advect a
drier continental airmass from central and northern Canada around
the ridge and over the CWA through the weekend. Despite residence
a fair amount of residence time over the Atlantic and Gulf of
Mexico, PWATs are forecast to remain well below average through
much of the weekend. This will allow for dry conditions continuing
across the CWA through the weekend and into next week. In
addition, the drier airmass and height rises across the region
will result the first extended period of summer time temperatures
with highs in the upper 80s to low 90s each day.

Longer range model guidance continues to indicate the potential
for the ridge to push out of the area during the middle of next
week as an upper level trough pushes eastward. Compared to
yesterday, the GFS/GFS Ensemble/ECMWF have come into better
agreement with regards to the trough pushing into the middle
Mississippi River Valley on Wednesday. The developing weakness in
the upper level height field will support a typical summer time
diurnal cycle of convection. Therefore, 20%-30% chances of showers
and afternoon thunderstorms are currently forecast beginning on
Wednesday and will likely continue during the later half of next
week.

MARINE...

Marine observations this morning over the coastal waters west of
Cameron continue to show winds of 20-28 knots. These winds are
expected to gradually decrease through the day but winds greater
than 20 knots could continue through early afternoon. Therefore,
the Small Craft Advisory for the western coastal waters has been
extended through 1 PM. Moderate southeast winds will continue over
the coastal through Friday morning and small craft exercise
caution headlines continue for this time frame. Winds and seas are
expected to subside through the weekend as high pressure builds
over the northern Gulf of Mexico.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  91  70  90  69 /   0   0   0   0
LCH  89  73  88  73 /   0   0   0   0
LFT  91  71  91  71 /   0   0   0   0
BPT  87  75  87  75 /   0   0   0   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Coastal Flood Advisory until 7 PM CDT this evening for LAZ041.

TX...Coastal Flood Advisory until 7 PM CDT this evening for TXZ216.

GM...Small Craft Exercise Caution through this evening for GMZ452-455-
     472-475.

     Small Craft Advisory until 1 PM CDT this afternoon for GMZ450-
     470.

     Small Craft Exercise Caution from 1 PM CDT this afternoon
     through this evening for GMZ450-470.

&&

AVIATION...07
Hazardous weather outlook, May 23, 3:26 AM CDT, 7 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
326 AM CDT Thu May 23 2019

LAZ027>033-042>045-052>055-073-074-TXZ180-201-215-259>262-240830-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Jefferson Davis-Acadia-Lafayette-Upper St. Martin-Vermilion-Iberia-
St. Mary-Lower St. Martin-West Cameron-East Cameron-Tyler-Hardin-
Jefferson-Northern Jasper-Northern Newton-Southern Jasper-
Southern Newton-
326 AM CDT Thu May 23 2019

This Hazardous Weather Outlook is for central Louisiana, south
central Louisiana, southwest Louisiana, west central Louisiana and
southeast Texas.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LAZ041-TXZ216-240830-
Calcasieu-Orange-
326 AM CDT Thu May 23 2019

This Hazardous Weather Outlook is for Calcasieu Parish and Orange
County.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ430-432-435-452-455-472-475-240830-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
out 20 NM-
Waters from  Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
326 AM CDT Thu May 23 2019

This Hazardous Weather Outlook is for portions of the Gulf of
Mexico east of Cameron Louisiana and the inland lakes and bays.

.DAY ONE...Today and Tonight.

Gusty winds of 15 to 20 knots with seas of 2 to 5 feet will continue
over the coastal waters today. Small craft should exercise caution
while navigating today.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ450-470-240830-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
326 AM CDT Thu May 23 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...

This Hazardous Weather Outlook is for portions of the Gulf of
Mexico west of Cameron Louisiana.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 7:50 PM CDTCoastal Flood AdvisoryLCH32 hr

Nearby

River Flood Warnings in Texas, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.